A Suspected Case of Silodosin-Induced Erythroderma- Drug saf
Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...
An 86-year-old man developed a suspected severe erythroderma during treatment with silodosin (dosage unknown) for benign prostatic enlargement. Two weeks after starting silodosin, he developed a total-body scaling dermatitis. A biopsy was planned but the patient improved at his subsequent visit and it was not taken. Silodosin was discontinued and the patient received UVB phototherapy, clobetasol ointment, and several bland and protective skin-care measures. One week after the initial presentation, the patient demonstrated improvement in his total-body scaling. Based on these findings, the patient was diagnosed with a suspected silodosin-induced erythroderma.

https://goo.gl/NdzRM6
Like
Comment
Share